# SDR FDEA201612024309

- Difficulty date: December 2, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2932507
- Part serial: 00
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E STRINGER IS CRACKED BETWEEN XOS 661 - 661.  REPAIRED THE STRINGER IAW SRM 57-40-03-2R.
